Aleve Liquid Gels W Naproxen Sodium, Pain Reliever/Fever Reducer, 220 Mg, 40 Ct
Aleve Pain Reliever/Fever Reducer Liquid Gels temporarily relieve fever and minor aches and pains due to arthritis, backache, menstrual cramps, headache, toothache, and the common cold.
Ingredients: Active Ingredients: Naproxen Sodium 220 mg (Pain reliever/fever reducer) Inactive Ingredients: FD&C Blue #1, Gelatin, Glycerin, Lactic Acid, Mannitol, Pharmaceutical Ink, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitan, Sorbitol
Secure, Fast, Safe, and Easy Ordering of all OTC Products. We ship anywhere in the US & Canada.
100% SECURE CHECKOUT BY PAYPAL
OTC Superstore is a small business dedicated to providing large range of OTC products at wholesale price.
Trusted online OTC store in the USA, we ship anywhere in the US & Canada.
Secure, Fast, Safe, and Easy Ordering of OTC Products.